MathSciNet Relay Station
MathSciNet bibliographic data
MR2449997 (2009f:53041) 53C15 (53C25 53C50)
Shaikh, A. A.; Basu, T.; Eyasmin, S. On the existence of $\phi$-recurrent $({\rm LCS})\sb n$-manifolds. Extracta Math. 23 (2008), no. 1, 71–83.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement